# SDR C2XA99CL091

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYZ-CLE - FLT 3609 - THE CREW REPORTED THAT ON FINAL THEY LOST THE NR 2 T6 INDICATION, TQ INDICATOR, THE GEAR INDICATIONS, COM NR 2 AND THE AURAL WARNING WAS GOING OFF 'TRIM'.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET CB4071, AND JACKED THE AIRCRFAFT AND PERFORMED LANDING GEAR SWINGS IAW EMB120 MM 32-30-00, AND PERFORMED ENGINE RUNS WITH ALL ELECTRICAL SYSTEMS ON IAW EMB120MM 71-00-00.  ALL CHECKS WERE GOOD, NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
